Dr Daniel Hauer

F07 - Carslaw Building
The University of Sydney

Telephone 9351 5460
Fax 9351 4534

Website Personal web page

Teaching and supervision

Timetable

Selected publications

Download citations: PDF RTF Endnote

Journals

  • Dancer, E., Daners, D., Hauer, D. (2015). A Liouville theorem for p-harmonic functions on exterior domains. Positivity, Online, 1-10. [More Information]
  • Daners, D., Hauer, D., Dancer, E. (2015). Uniform convergence of solutions to elliptic equations on domains with shrinking holes. Advances in Differential Equations, 20(5-6), 463-494.
  • Hauer, D., Rhandi, A. (2013). A weighted Hardy inequality and nonexistence of positive solutions. Archiv der Mathematik, 100, 273-287. [More Information]
  • Hauer, D. (2013). Convergence of bounded solutions of nonlinear parabolic problems on a bounded interval: the singular case. Nonlinear Differential Equations and Applications NoDEA, 20(3), 1171-1190. [More Information]

2015

  • Dancer, E., Daners, D., Hauer, D. (2015). A Liouville theorem for p-harmonic functions on exterior domains. Positivity, Online, 1-10. [More Information]
  • Daners, D., Hauer, D., Dancer, E. (2015). Uniform convergence of solutions to elliptic equations on domains with shrinking holes. Advances in Differential Equations, 20(5-6), 463-494.

2013

  • Hauer, D., Rhandi, A. (2013). A weighted Hardy inequality and nonexistence of positive solutions. Archiv der Mathematik, 100, 273-287. [More Information]
  • Hauer, D. (2013). Convergence of bounded solutions of nonlinear parabolic problems on a bounded interval: the singular case. Nonlinear Differential Equations and Applications NoDEA, 20(3), 1171-1190. [More Information]

To update your profile click here. For support on your academic profile contact .